# SDR DXTA2019030402106

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 10,303 hours, 8,083 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION - IN CRUISE FLIGHT AT FL410 WE EXPERIENCED AN AIRFRAME VIBRATION. IT SOUNDED LIKE A PUMP RUNNING ON AND OFF AND SOUNDED LIKE A DEEPER BASS TYPE OF NOISE. THIS NOISE WAS VERY PRONOUNCED WITH OR WITHOUT HEADSETS. CREW LOOKED AT WINGS AND THERE WAS NO EVIDENCE IN FLIGHT THAT IT WAS THAT AND WE DID NOT SEE ANY EVIDENCE OF IT BEING AN OUTFLOW VALVE. THE VIBRATION AND NOISE COULD BE FELT IN THE FLOOR AND HEARD THROUGHOUT THE CABIN  BUT NOT MUCH VIBRATION IN THE FLIGHT CONTROLS. THIS NOISE PERSISTED ON THE DECSENT WHEN WE SLOWED THE AIRCRAFT BUT WAS NOT AS PRONOUNCED. **SUPPLEMENTAL INFORMATION - PRESSURIZED A/C WITH SHOP AIR AND ENGINES, NO ABNORMAL VIBRATIONS OR SOUNDS NOTED. INSPECTED MED DOOR SEALS, NO DEFECTS NOTED. INSPECTED LANDING GEAR RETRACTED AND EXTENDED FOR ALIGNMENT ISSUES, NO DISCREPANCIES NOTED. DONE IAW MM 21-30-00, 52-10-00, 32-10-00.
